# SDR C2XA10CL046

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 19,666 hours, 10,500 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700083432
- Part serial: 02115909
- Condition: Faulty
- Location: Cockpit
- Part time: 19,676 hours, 10,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IAH FLT 2836 THE CREW REPORTED THE PITCH TRIM INDICATIONS WOULD BLANK OUT IN FLIGHT CAUSING THE AUTO-PILOT TO FAIL.  THE PRIMARY AND STANDBY TRIM STILL WORKED CORRECTLY.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 IC600 COMPUTER.  OPERATIONAL CHECKS WERE GOOD.
